RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, Number 1, Pages 16–24 (Mi vmumm117)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Interrelations between full moduli of smoothness in the metrics of $L_1$ $L_\infty$

M. K. Potapova, B. V. Simonovb

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Volgograd State Technical University

Abstract: Interrelation between full moduli of smoothness of natural orders in the metrics $L_1$ and $L_\infty$ is considered in the paper.

Key words: full modulus of smoothness, metric.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-01236
Ministry of Education and Science of the Russian Federation -3682.2014.1


Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2016, 71:1, 15–22

Bibliographic databases:

UDC: 517.5
Received: 26.11.2014

Citation: M. K. Potapov, B. V. Simonov, “Interrelations between full moduli of smoothness in the metrics of $L_1$ $L_\infty$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, no. 1, 16–24; Moscow University Mathematics Bulletin, 71:1 (2016), 15–22

Citation in format AMSBIB
\Bibitem{PotSim16}
\by M.~K.~Potapov, B.~V.~Simonov
\paper Interrelations between full moduli of smoothness in the metrics of $L_1$ $L_\infty$
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2016
\issue 1
\pages 16--24
\mathnet{http://mi.mathnet.ru/vmumm117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3637803}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2016
\vol 71
\issue 1
\pages 15--22
\crossref{https://doi.org/10.3103/S0027132216010034}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000393855300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962800266}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm117
  • http://mi.mathnet.ru/eng/vmumm/y2016/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Potapov, B. V. Simonov, “Constructive characteristics of full modules of smoothness in mixed metric”, Russian Math. (Iz. VUZ), 62:3 (2018), 45–52  mathnet  crossref  isi
  • Number of views:
    This page:69
    Full text:24
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020